# SDR P5CA9800820

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Nr 2 Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PACK DUCT CRACKED AT DISCHARGE TEMP SENSOR BOSS.  DUCT REMOVED FOR WELDING PER OHM 36-10-04 REV 66.  DETAILS REF FORM 8130-3.
